# SDR SWAA2022051908429

- Difficulty date: May 16, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 50,132 hours, 26,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Overwing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL LIGHT ABOVE RH OVER WING HATCH INOP / [01] R&R RH OVERWING HATCH LIGHT ASSY. PER AMM 33-51-04.
